# SDR CA100104002

- Difficulty date: December 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 18,617 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543140
- Condition: Cracked
- Location: Cockpit
- Part time: 22,209 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) NR1 R OUTER PANE CRACKED - THROUGH APPROX 25,000` LOUD BANG, FRONT WINDOW R CRACKED ACCOMPANIED BY CABIN VSI CLIMB AT LEAST 1000 FPM. CABIN PRESSURE STABILIZED & HELD 27,000` IN CRUISE - NO FURTHER PRESSURE PROBLEMS OBSERVED. RESOLUTION: NR 1 WINDOW, FO`S SIDE, REPLACED IAW MM 56-11-11.  OEM REPORT: DESCRIPTION: ON 30 DECEMBER 2009, ENROUTE, FLIGHT CREW REPORTED FOLLOWING ITEM:  NBR 1R OUTER PANE CRACKED THROUGH APPROX 25,000 FT. LOUD BANG, FRONT WINDOW R CRACKED ACCOMPANIED BY CABIN VSI CLIMB AT LEAST 1000 FT. CABIN PRESSURE STABILIZED AND HELD 27,000 FT IN CRUISE. NO FURTHER PRESSURE PROBLEMS OBSERVED.  FLIGHT CONTINUED AND MADE AN UNEVENTFUL LANDING.  REPLACEMENT OF THE REF/B/WINDOW ASSY.   VISUAL INSP OF  REF/B/ASSY INDICATES NO DAMAGE TO THE INNER STRUCTURAL PANE. UNABLE TO CONFIRM CREW REPORT OF CABIN PRESSURE ANOMALY BASED ON VISUAL INSP OF THE WINDOW ASSEMBLY.  NOTE: OPERATOR HAS RECENTLY ADDED AN ADDITIONAL TASK CARD INSP OF NR1 WINDOWS TO IMPROVE WINDOW RELIABILITY. NO FURTHER ACTION REQUIRED.
